# SDR USAA2013092300044

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 16,370 hours, 6,438 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1433
- Condition: Low Pressure
- Location: Zone 800
- Part time: 16,375 hours, 6,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR REGISTERED ORANGE ON F/A CIDS PANEL IN THE AIR.  SERVICED 3R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
